# SDR COMA0160952

- Difficulty date: December 9, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 12,888 hours, 12,111 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 601370102
- Condition: Corroded
- Location: Rt Pylon
- Part time: 12,888 hours, 12,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RIGHT ENGINE ASSEMBLY, DISCOVERED PITTING CORROSION ON THE AFT ENGINE PYLON THRUST FITTING MOUNTING RIB.  REPAIRED IAW REO 601R-54-50-040.
